Tattooing is more and more popular in developed countries in recent years and many side effects are associated with this practice, including psoriatic lesions and Koebner phenomenon. We report the case of a lichenoid reaction to red pigment in a patient affected by psoriasis.

Ecthyma gangrenosum in a 7-year-old girl: is it a sign of acute lymphoblastic leukaemia? / Tammaro, A.; Chello, C.; Sernicola, A.; Lampitelli, S.; Cassiani, F.; Liverani, M. E.. - In: INTERNATIONAL WOUND JOURNAL. - ISSN 1742-4801. - 16:6(2019), pp. 1575-1576. [10.1111/iwj.13217]

Ecthyma gangrenosum in a 7-year-old girl: is it a sign of acute lymphoblastic leukaemia?

Tammaro A.;Chello C.;Sernicola A.;Lampitelli S.;
2019

Abstract

Tattooing is more and more popular in developed countries in recent years and many side effects are associated with this practice, including psoriatic lesions and Koebner phenomenon. We report the case of a lichenoid reaction to red pigment in a patient affected by psoriasis.
File allegati a questo prodotto
File Dimensione Formato  
Tammaro_Ecthyma gangrenosum_2019.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 3.39 MB
Formato Adobe PDF
3.39 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/1354030
Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact